Research Repository

Some inequalities for f-divergence measures generated by 2n-convex functions

Dragomir, Sever S and Koumandos, Stamatis (2010) Some inequalities for f-divergence measures generated by 2n-convex functions. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 76 (1-2). pp. 71-86. ISSN 0001-6969

Full text for this resource is not available from the Research Repository.

Abstract

A double Jensen type inequality for 2n-convex functions is obtained and applied to establish upper and lower bounds for the f-divergence measure in Information Theory. Some particular inequalities of interest are stated as well.

Item Type: Article
Uncontrolled Keywords: ResPubID19730. f-divergence measure, 2n-convexity, convex functions, absolutely monotonic functions, completely monotonic functions, analytic inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 02 Feb 2012 03:12
Last Modified: 02 Feb 2012 03:12
URI: http://vuir.vu.edu.au/id/eprint/7392
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar